MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ALINITY M SARS-COV-2 AMPLIFICATION REAGENT KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT MOLECULAR, INC. ALINITY M SARS-COV-2 AMPLIFICATION REAGENT KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Model Number 09N78-095
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an additonal false positive result that occurred on (b)(6) 2022 for sample id (sid) (b)(6) on alinity m sars-cov-2 amp kit (list 09n78-095) lot 381032.There was no report of impact to patient management.This event is being reported with the following mdr: 3005248192-2022-01020.
 
Additional Manufacturer Narrative
This incident is being reported to fda because the incident occurred in taiwan using the alinity m sars-cov-2 assay, list number 09n78-95 which received fda eua approval.Investigation into this complaint included a customer data review, a quality data review and a complaint history review.Investigation is summarized as follows: customer data review customer result log files were reviewed.The run which involved the discrepant result was valid and met assay specification requirements.The validity of the run met assay specification requirements, and no error codes or flags were displayed for the run controls.There is no indication that the alinity m sars-cov-2 amp kit (list 09n78-095) lot 381032 is performing outside of established design performance specifications based on the elements reviewed in this section.Quality data review device history record / batch record review: the device history records (dhr) review for alinity m sars-cov-2 amp kit (list 09n78-095) lot 381032 (including the components) was performed.The manufacturing packets were reviewed to identify any issues related to the reported complaint during production of the lot components.No issues were identified.No issues were found during quality control (qc) testing.The products passed quality specifications at the time of release.Capa / non-conformance review: the capa review for alinity m sars-cov-2 amp kit (list 09n78-095) lot 381032 (including the components) was performed to identify any records that were potentially related to the reported complaint.The search did not identify any records related to the reported issue for these lot numbers.Complaint history review a lot specific complaint history review was performed to identify any similar complaints to the ticket being investigated, which reported discrepant results while using alinity m sars-cov-2 amp kit (list 09n78-095) lot 381032.A product deficiency was not identified by this evaluation.Based on the results of the investigation elements, a product deficiency for alinity m sars-cov-2 amp kit (list 09n78-095) lot 381032 was not identified.

Brand Name
ALINITY M SARS-COV-2 AMPLIFICATION REAGENT KIT
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key16313065
Report Number3005248192-2023-00097
Device Sequence Number17569920
Product Code QJR
UDI-Device Identifier00884999049222
UDI-Public00884999049222
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/28/2023
Device Model Number09N78-095
Device Catalogue Number9N78-95
Device Lot Number381032
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown